coopbart: itching with Januvia

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 2/12/2010 12:15 PM (GMT -7)   
Coopbart writes:  "I have been taking Januvia for slightly less than a year.  (100mg per day).  My blood sugar control has been better, but now I am getting these extremelyl itchy red bumps particularly on the back of my upper arms and around my elbows as well as some on my lower legs.  I have not changed anything else in my life that I can think of so I am stopping the Januvia and just taking the metformin for a while to see if it stops.  I saw a post on another site from a physician who described the exact same rash and said he stopped the Januvia.  I will post again if this helps."

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 2/12/2010 12:20 PM (GMT -7)   
Welcome to Healingwell.  As your first post, it's better to start your own thread and introduce yourself, rather than reply to a post that's 2 years old.  I think any reaction like rashes or itchy bumps should be reported to your doctor.  He'll probably tell you to stop taking it (which you've already done) since it sounds like an allergic reaction.  So, please call your doctor.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:28 PM (GMT -7)
There are a total of 2,736,163 posts in 301,356 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
271 Guest(s), 5 Registered Member(s) are currently online.  Details
bluelyme, Ides, tickcheckguy, Lynnwood, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer